New symmetric identities involving q-zeta type functions
Üst VeriTüm öğe kaydını göster
KünyeAraci, S., Bagdasaryan, A., Özel, C., & Srivastava, H. M. (2014). New symmetric identities involving q-zeta type functions. Applied Mathematics and Information Sciences, 8(6), 2803-2808. doi:10.12785/amis/080616
The main object of this paper is to obtain several symmetric properties of the q-zeta type functions. As applications of these properties, we give some new interesting identities for the modified q-Genocchi polynomials. Finally, our applications are shown to lead to a number of interesting results which we state in the present paper.